Translator Disclaimer
2006 SOLVING THE HAMILTONIAN CYCLE PROBLEM USING SYMBOLIC DETERMINANTS
V. Ejov, J. A. Filar, S. K. Lucas, J. L. Nelson
Taiwanese J. Math. 10(2): 327-338 (2006). DOI: 10.11650/twjm/1500403828

Abstract

In this note we show how the Hamiltonian Cycle problem can be reduced to solving a system of polynomial equations related to the adjacency matrix of a graph. This system of equations can be solved using the method of Gröbner bases, but we also show how a symbolic determinant related to the adjacency matrix can be used to directly decide whether a graph has a Hamiltonian cycle.

Citation

Download Citation

V. Ejov. J. A. Filar. S. K. Lucas. J. L. Nelson. "SOLVING THE HAMILTONIAN CYCLE PROBLEM USING SYMBOLIC DETERMINANTS." Taiwanese J. Math. 10 (2) 327 - 338, 2006. https://doi.org/10.11650/twjm/1500403828

Information

Published: 2006
First available in Project Euclid: 18 July 2017

zbMATH: 1101.05042
MathSciNet: MR2208270
Digital Object Identifier: 10.11650/twjm/1500403828

Subjects:
Primary: 05C45, 13P10, 68R10, 68W30

Rights: Copyright © 2006 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.10 • No. 2 • 2006
Back to Top